# SDR 98ZZZX1312

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21042
- Make and model: Cessna 182P
- Aircraft serial: 18261375
- Propeller: Mcauly 2A34C201
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 075263717
- Condition: Cracked
- Location: Propeller
- Part time: 401 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE SPINNER BULKHEAD WAS FOUND CRACKED AROUND 5 OF THE 6 ATTACHING POINTS.  THIS AREA IS SUPPORTED WITH A DOUBLER.  TWO OF THE 6 ATTACHING POINTS WERE FOUND COMPLETELY BROKEN, AND NO LONGER PROVIDING SUPPORT OF SPINNER.  A REVIEW OF AIRCRAFT RECORDS REVEALED TWO PREVIOUS FALURES OF THIS PART.  FAILED PART REVEALS SEVERAL ELONGATED BOLT HOLES.  SUSPECT CAUSE, IMPROPER TORQUE OF ATTACHING HARDWARE, AND/OR POSSIBLE PROPELLER OR ENGINE VIBRATION.  THE FAILED PART WAS INSTALLED 12-93 WITH 400 HOURS TIS.
